# SDR UPS205016

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Intake
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND PULLED FASTENER IN NR 2 ENG DUCT, BL O APPROX BS 1200.  FOUND CORROSION IN THE LOCATION OF PULLED FASTENER.  REMOVED DAMAGED SECTION AND REPAIRED 1AW 727 SRM 54-10-3.
